# SDR REXA2021090300689

- Difficulty date: July 3, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 28,542 hours, 19,276 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180315
- Condition: Corroded
- Location: Bs 311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME CORRODED ON INSIDE OF PNL 832FL. REMOVED CORROSION PAX DOOR FRAME @ PNL ACCESS 832FL IAW CRJ900 SRM 51-21-11, FOUND TO IN LIMITS IAW ENDEAVOR AIR EA# CRJ 952-11879
